# SDR SWIA2025101000922

- Difficulty date: September 22, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000431
- Aircraft time: 28,219 hours, 16,415 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME STATION 88, STGR 28R.  REMOVED AND REPLACED SHEAR CLIP AT FR 88 STGR 28R-27R REF EMB 175 SRM 51-40-08. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
